Jump to content

Photo

Differin And DUAC after accutane

retinoids

This topic has been archived. This means that you cannot reply to this topic.
10 replies to this topic

#1 Barbie89

Barbie89

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 106
    Gallery Images: 3
    Blog Entries: 2
    Likes: 0
About Me
  • Joined: 12-October 07

Posted 07 August 2008 - 08:01 PM

Hello everyone. The day i took my last pill i began using duac in the morning and differin at night. I have noticed fleshy bumps pop up on the side of my face and forhead where i would normally not break out. The majority of them are not red..they are more of whiteheads than anything. However, i am wandering if this is normal even though i just got off my course?

thanks everyone

#2 Stantheman3

Stantheman3

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 0
About Me
  • Joined: 07-March 08

Posted 13 August 2008 - 11:28 AM

QUOTE (Barbie89 @ Aug 7 2008, 10:01 PM) <{POST_SNAPBACK}>
Hello everyone. The day i took my last pill i began using duac in the morning and differin at night. I have noticed fleshy bumps pop up on the side of my face and forhead where i would normally not break out. The majority of them are not red..they are more of whiteheads than anything. However, i am wandering if this is normal even though i just got off my course?

thanks everyone


It's most likely a mild initial break out. I tried to poll a few times how many people got an IB going on diff / ret a after accutane but didn't get much of a response. most people who did reply (3) said no IB but a little purging like your experiencing. how bad is it? what does of tane were you on, for how long, and what is your weight?

#3 Barbie89

Barbie89

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 106
    Gallery Images: 3
    Blog Entries: 2
    Likes: 0
About Me
  • Joined: 12-October 07

Posted 13 August 2008 - 01:54 PM

I was on accutane for 5 months. I'm 4'10 and 103 pounds. First month= 20mg Secong Month=30 Third Month= 30mg Fourth=40mg Fifth Month=40mg. I had moderate acne only on chin and jaw line. The purg isnt bad..they are whiteheads and little bumps..i dont even think anyone else would notice them unless they got extremelly close to my face and looked for them...lol..i was just wandering if this was normal because i dont want it to progress into acne again.

#4 Barbie89

Barbie89

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 106
    Gallery Images: 3
    Blog Entries: 2
    Likes: 0
About Me
  • Joined: 12-October 07

Posted 21 August 2008 - 07:19 PM

bump bump

#5 Barbie89

Barbie89

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 106
    Gallery Images: 3
    Blog Entries: 2
    Likes: 0
About Me
  • Joined: 12-October 07

Posted 24 August 2008 - 03:51 PM

bumpy

#6 Stantheman3

Stantheman3

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 0
About Me
  • Joined: 07-March 08

Posted 26 August 2008 - 10:41 AM

QUOTE (Barbie89 @ Aug 24 2008, 04:51 PM) <{POST_SNAPBACK}>
bumpy


anyone else?

#7 christina01

christina01

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 14-September 08

Posted 14 September 2008 - 11:42 PM

I don't know if this would make a difference but I use differin in the AM and Duac in the PM and I am fully clear...Duac's directions suggest using it at night also.

#8 SweetiePie

SweetiePie

    Junior Member

  • Members
  • Posts & Likes
    Posts: 27
    Gallery Images: 6
    Likes: 0
About Me
  • Joined: 02-July 05

Posted 22 September 2008 - 03:11 PM

OMG! this is exactly what has happened to me. i stopped tane and 3 weeks later i have bumps all over my forehead and nose but theyre not pimples, more like whiteheads. im am so frustrated though because i thought accutane would keep me clear for SUCH a long time. has yours gotten any better using duac and differin? because those are both of the topicals i have been prescribed. i am so worried that my face is going to stay like this because it was so perfect on accutane

#9 UnitedKorea

UnitedKorea

    Junior Member

  • Members
  • Posts & Likes
    Posts: 31
    Blog Entries: 50
    Likes: 0
About Me
  • Joined: 21-January 08

Posted 28 October 2009 - 10:19 AM

those are probably tiny oil pockets which in my case later on led to a horrific breakout that prompted a second, 1 year cycle of accutane. you should see the doctor.. worst thing is to have another breakout to be back to normal with pimples and having to take accutane again make sure it finishes the job

#10 Stress Head

Stress Head

    New Member

  • Members
  • Posts & Likes
    Posts: 22
    Gallery Images: 14
    Likes: 0
About Me
  • Joined: 04-September 09

Posted 01 March 2010 - 02:23 PM

OMG...

i came off tane three days ago and i have the same problem.... but my bumps are on my chin and jaw line....


I have tried to think what it could have been but the only thing i did differently was apply the SMALLEST amount of diff on mt chin and cheeks and the next day i got these bumps.... but misteriou;y i didnt get them on my cheekc just my chin.... you can see them but you can feel the bumpyness and i hat that especially because while i was on it my skin was sooo soo SO soft....

i have tried to put moisturiser on thinking it may be because the diff was too strong and it has dried my skin out but it doesnt seem to be working after 2 days of moisturisation!!!!

i will call my derm tomorrow and find out what she says,,, but i get the feeling she will not be at all helpful!!!! but ill see....

#11 CWR24

CWR24

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 718
    Likes: 112
About Me
  • Joined: 30-March 11

Achievements

     

Posted 02 March 2012 - 12:30 PM

This is an old post but thats what happened to me. I did 5 months of accutane was clear for 3 months then started to get tiny bumps everywhere which led to a terrible breakout while im here in Afghanistan! Cant wait to get back home and try a second round

Absorica Aug 2013 -Feb2014

 

Claravis March 211 - July 2011